# SDR F3LA2018082800411

- Difficulty date: August 23, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 20,825 hours, 7,756 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Yaw
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED AN UNCOMMANDED LATERAL YAW TO THE RIGHT AFTER TAKEOFF ROLL,  SPEED OF 10 KTS.   MAINTENANCE COMPLETED TROUBLESHOOTING IAW TSM 05-50-00-810-823-A. BOTH NLG TIRES DAMAGED AND REPLACED IAW AMM 32-41-12 PB 401.  NR 1 MLG TIRE DAMAGED, REPLACED THE NR 1 AND 2 MLG TIRES IAW AMM 32-41-11 PB 401. TIRES WERE DAMAGED DUE TO UNCOMMANDED YAW. CREW PERFORMED FAST TAXI OF 30KTS WITH NO LATERAL YAW TO THE RIGHT. MAINTENANCE ALSO REMOVED AND REPLACED PCMCIA CARD IAW AMM 31-36-00-000-001 FOR TROUBLESHOOTING. AIRCRAFT RETURNED TO SERVICE.
